Representation of solutions of one integro-differential operator equation

  • Yu. S. Linchuk Чернiв. нац. ун-т iм. Ю. Федьковича

Abstract

We describe solutions of an integro-differential operator equation in the class of linear continuous operators acting in spaces of functions analytic in domains.
Published
25.01.2007
How to Cite
LinchukY. S. “Representation of Solutions of One Integro-Differential Operator Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 1, Jan. 2007, pp. 136–139, http://umj.imath.kiev.ua/index.php/umj/article/view/3297.
Section
Short communications